Alert archive / Texas / Flash Flood Warnings in 2014

Flash Flood Warning 4, NWS San Angelo, TX

May 24, 2014Tom Green County, Texas

NWS San Angelo, TX issued this flash flood warning at May 24, 2014, 11:52 PM CDT for Tom Green County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2014, 11:52 PM CDT (04:52 UTC)
Expired
May 25, 2014, 2:00 AM CDT
In force
2 hr
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Flood severity
None

County Tom Green County, TX

The radar

The San Angelo radar (KSJT), 14 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2014-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 953 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2014-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
953 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

541 
WGUS54 KSJT 250452
FFWSJT
TXC451-250700-
/O.NEW.KSJT.FF.W.0004.140525T0452Z-140525T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1152 PM CDT SAT MAY 24 2014

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN TOM GREEN COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 200 AM CDT

* AT 1149 PM CDT...THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUE   
  ACROSS CENTRAL TOM GREEN COUNTY...INCLUDING THE CITY OF SAN        
  ANGELO. RAINFALL TOTALS OF 1 TO 2 INCHES HAVE OCCURRED SINCE 11    
  PM...WITH ANOTHER INCH POSSIBLE THROUGH 1 AM. FLOODING HAS ALREADY 
  BEEN REPORTED ON CITY STREETS...INCLUDING ON SOUTHWEST BOULEVARD   
  NEAR MCDONALDS. 

* IMPACTS FROM THIS INTENSE RAINFALL WILL INCLUDE:
  FLOODING OF LOW LYING ROADS AND INTERSECTIONS.
  RAPID RISE OF AREA CREEKS...STREAMS...AND ARROYOS.

  WATER WILL BE HIGH AND FAST ENOUGH TO STALL VEHICLES OR WASH THEM
  COMPLETELY OFF THE ROAD.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...SAN 
ANGELO...CHRISTOVAL...SAN ANGELO STATE PARK...GOODFELLOW AIR FORCE 
BASE...WALL...VERIBEST...GRAPE CREEK AND CARLSBAD.

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  JACKSON FROM KNICKERBOCKER TO S BRYANT...
  HOWARD AND WEBSTER...
  COLLEGE HILLS AND MILBROOK...
  SOUTHWEST BLVD AND LOOP 306...
  PARKWOOD AND LINDENWOOD...
  1500 BLOCK OF SPAULDING...
  300 BLOCK OF NORTH ARCHER...
  SUL ROSS AT RED ARROYO CROSSING...
  NORTH RIVER AND WEST 1ST...
  TRES RIOS AND LESTER...
  1800 BLOCK OF PREUSSER...
  1700 BOCK OF COKE...

LAT...LON 3160 10024 3111 10015 3109 10048 3161 10064

$$
1 follow-up statement
135 
WGUS74 KSJT 250539
FFSSJT

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1239 AM CDT SUN MAY 25 2014

TXC451-250700-
/O.CON.KSJT.FF.W.0004.000000T0000Z-140525T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TOM GREEN TX-
1239 AM CDT SUN MAY 25 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
EASTERN TOM GREEN COUNTY...

AT 1236 AM CDT...TRAINING SHOWERS AND THUNDERSTORMS HAVE PRODUCED 
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. THE HEAVIEST RAINFALL 
HAS MOVED TO THE EAST OF SAN ANGELO...BUT ADDITIONAL THUNDERSTORMS 
WILL CONTINUE TO MOVE ACROSS THE AREA EARLY THIS MORNING...PRODUCING 
GENERALLY LESS THAN 1 INCH OF ADDITIONAL RAINFALL THROUGH 2 AM.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAN ANGELO 
STATE PARK...GOODFELLOW AIR FORCE BASE...WALL...VERIBEST...SAN 
ANGELO...GRAPE CREEK AND CARLSBAD.

THIS INCLUDES THE LOW WATER CROSSINGS AT...
  JACKSON FROM KNICKERBOCKER TO S BRYANT...
  COLLEGE HILLS AND MILBROOK...
  SOUTHWEST BLVD AND LOOP 306...
  HOWARD AND WEBSTER...
  FM 2334 CROSSING DRY LIPAN CREEK...
  PARKWOOD AND LINDENWOOD...
  SUL ROSS AT RED ARROYO CROSSING...
  1500 BLOCK OF SPAULDING...
  DEBUS CROSSING...
  ERA AND EVELYN...
  ERA AND MISSION...
  SOUTH IRVING AND AVENUE R...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3160 10024 3111 10015 3109 10048 3161 10064

$$


JOHNSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 11:42 PM CDT, 10 minutes earlier.

Area forecast discussion, May 24, 11:42 PM CDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
1142 PM CDT SAT MAY 24 2014

.AVIATION...
/06Z TAFS/

Band of showers and thunderstorms extended from Crockett County
northeast across the Concho Valley and Big Country at 11 PM. NAM and
GFS models indicate the showers and thunderstorms to continue the
next several hours and may continue through the day, with at least
light showers, for KABI. Kept thunder in for KSJT until 10Z and 12Z
for KABI.  MVFR stratus has developed over much of the CWA and this
should lift to VFR in the early afternoon. Similar shower and
thunderstorm setup for Sunday, with another round of scattered
thunderstorms developing in the afternoon. KABI and KSJT have the
best chance of rain...should occasionally see thunderstorms mid
afternoon into the evening hours.

&&

.PREV DISCUSSION... /ISSUED 1007 PM CDT SAT MAY 24 2014/
.UPDATE...
Update for severe thunderstorm watch 184 until 4 AM CDT for Sutton,
Crockett, and Schleicher counties. Also updated overnight
temperatures and adjusted pops higher for current radar trends.

&&

.DISCUSSION...
Thunderstorm outflow boundary has pushed south to Ozona to Eldorado
line at 10 PM. Areas to the south of the boundary, in the warmer
sector, are the most unstable, and a severe thunderstorm watch has
been issued until 4 AM for southwest sections of West Central Texas.

04

&&

.PREV DISCUSSION... /ISSUED 625 PM CDT SAT MAY 24 2014/
.AVIATION...
/00Z TAFS/

Strong to Severe thunderstorms were developing along and north of
an thunderstorm outflow boundary extending from Big Lake to San
Angelo to near Cross Plains at 23Z.

KSJT have the best potential for storms this evening, some of which
could produce large hail, damaging winds and even tornadoes. Severe
storms to the southwest could follow outflow boundary northeast, and
affect KSJT, mainly after 1Z. Keeping VCTS at KABI through the TAF
period, and KSJT tonight and late Sunday afternoon.

MVFR stratus redevelops after midnight at all sites, rising to
VFR 18-19Z Sunday.

&&

.PREV DISCUSSION... /ISSUED 339 PM CDT SAT MAY 24 2014/

.SHORT TERM...
The main concern in the next 24 hours is the potential for severe
thunderstorms and locally heavy rainfall. Currently, a complex of
thunderstorms is moving across the Big Country. These thunderstorms
will have the potential to produce hail, strong damaging winds, and
locally heavy rainfall. An outflow boundary is located along a Water
Valley...to Big Lake...to McCamey line, and is showing signs of
slowing down. Additional convection is firing across West Texas, in
a very unstable atmosphere. This convection will have the potential
to move into mainly our western counties later this afternoon and
this evening, and a Tornado Watch is in effect for these areas
through 10 PM. Although large hail, damaging winds, and lightning
look to be the main threats, isolated tornadoes will be possible,
especially during the early evening hours. We have increased PoPs
across much of the area, ranging from likely west to low end chance
across the southeast counties. Several models indicate another
shortwave trough moving into West Texas early Sunday morning,
initiating additional convection, then eventually moving it into at
least the western half  of our area. Likely PoPs were continued
across the western half of the region, with higher PoPs shifting
east across the area during the morning hours. Given all of the
mesoscale boundaries currently across the area, a lot of uncertainty
remains on the exact placement and timing of these heavy rain
events.

Given the above mentioned factors, a Flash Flood Watch has been
issued for all of the Big Country and Concho Valley. An additional 1
to 3 inches...with some higher amounts...will be possible this
evening through Sunday evening. The main areas of concern are urban
areas and low lying areas, including low water crossing.

.LONG TERM...
/Sunday Night through Tuesday/
An active weather pattern is in store with a chance of showers and
thunderstorms with heavy rainfall likely and a few severe storms are
possible. Currently, a strong upper level low was located near the
Four Corners region(centered along the Arizona/New Mexico state
line). The upper level low will move slowly east across the southern
Rockies Sunday and then into the southern Plains early next week.
The models are pretty consistent on the track of the upper low. All
the models are still very wet across much of West Central Texas. The
ingredients for heavy rainfall include: lots of moisture(PWATs of
1.2 to 1.6 inches), low level southerly flow and convergence (850 MB
winds 35 to 45 knots), and significant diffluence at 250 MB.
Rainfall amounts of 1 to 3 inches are looking pretty good across
much of the area with locally higher amounts possible. Have a Flash
Flood Watch going until 7 PM Sunday. The Flash Flood Watch may have
to be extended possibly into Monday as thunderstorm complexes(MCS
activity) will continue. In addition, severe weather may be possible
Monday, especially during the afternoon and evening. The combination
of good instability(MLCAPES 1500 to 2000 J/KG) and bulk 0-6KM shear
values of 35 to 40 knots will yield a few severe storms. The main
hazards will be large hail...damaging winds and dangerous cloud to
ground lightning.

/Wednesday through Saturday/
A quieter weather pattern for middle to late next week. The
combination of abundant low level moisture and weak upper level
northwest flow may develop isolated afternoon and evening showers
and thunderstorms. However, will keep the forecast dry for now.
Expect warmer temperatures, with highs in the upper 80s to lower 90s
and lows in the 60s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 66  80  67  82  66 /  70  60  50  50  60
San Angelo 	 67  81  67  83  67 /  60  60  50  40  40
Junction 	 69  81  67  82  67 /  40  30  40  30  50

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH through Sunday evening FOR THE FOLLOWING
ZONES: Callahan...Coke...Coleman...Concho...Fisher...Haskell...
Irion...Jones...Nolan...Runnels...Shackelford...Sterling...
Taylor...Throckmorton...Tom Green.

&&

04
Hazardous weather outlook, May 24, 3:11 PM CDT, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
311 PM CDT SAT MAY 24 2014

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-252015-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
311 PM CDT SAT MAY 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF WEST
CENTRAL TEXAS THIS AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS
MAY BECOME STRONG TO SEVERE...MAINLY WEST OF A THROCKMORTON...TO
ABILENE...TO SONORA LINE. THE MAIN HAZARDS WILL BE LARGE
HAIL...DAMAGING WINDS...DANGEROUS LIGHTNING...AND ISOLATED
TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING
WILL BE POSSIBLE...ESPECIALLY IN URBAN AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE SUNDAY THROUGH EARLY NEXT WEEK. A
FEW STORMS MAY BECOME STRONG TO SEVERE...WITH THE MAIN HAZARDS
BEING LARGE HAIL...DANGEROUS LIGHTNING... AND DAMAGING WINDS. IN
ADDITION...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE
POSSIBLE...ESPECIALLY IN URBAN AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

In the hours before

Special weather statement, May 24, 9:27 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
927 PM CDT SAT MAY 24 2014

TXZ076-250300-
CROCKETT TX-
927 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR
CROCKETT COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  HEAVY RAINFALL
  GUSTY WINDS AND HAIL

AT 924 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF THE INTERSECTION OF I-10 AND HIGHWAY 405...OR ABOUT 15 MILES
SOUTHEAST OF SHEFFIELD...MOVING NORTHEAST AT 25 MPH.

VERY HEAVY RAINFALL IS OCCURRING AND A FLASH FLOOD WARNING MAY BE
REQUIRED IF THIS HEAVY RAINFALL CONTINUES.

POTENTIAL STORM IMPACTS INCLUDE...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF I-10 AND HIGHWAY 405 BY 950 PM CDT

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 342 AND 363.

THIS INCLUDES THE LOW WATER CROSSINGS...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF CROCKETT COUNTY.

LAT...LON 3052 10169 3055 10165 3058 10167 3065 10167
      3087 10131 3066 10114 3043 10171
TIME...MOT...LOC 0227Z 224DEG 20KT 3061 10157
Special weather statement, May 24, 9:31 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
931 PM CDT SAT MAY 24 2014

TXZ065-066-072-250315-
RUNNELS TX-TOM GREEN TX-COKE TX-
931 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT FOR
RUNNELS...TOM GREEN AND COKE COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  HEAVY RAINFALL
  GUSTY WINDS AND HAIL

AT 926 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
HARRIET...OR ABOUT 9 MILES NORTHEAST OF SAN ANGELO...MOVING NORTHEAST
AT 25 MPH.

NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES ARE OCCURRING! VERY HEAVY
RAINFALL IS OCCURRING AND A FLASH FLOOD WARNING MAY BE REQUIRED IF
THIS HEAVY RAINFALL CONTINUES.

POTENTIAL STORM IMPACTS INCLUDE...
  FIRE IGNITED BY LIGHTNING...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  LIGHTNING MAY CAUSE POSSIBLE INJURY OR DEATH TO PEOPLE REMAINING
  OUTDOORS...
  DANGEROUS DRIVING CONDITIONS...POTENTIAL VEHICLE HYDROPLANING...
  ACCUMULATION OF WATER AT LOW WATER CROSSINGS...AVOID THESE AREAS...

MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

THE STRONG THUNDERSTORM WILL BE NEAR...
  ORIENT BY 940 PM CDT
  MILES BY 950 PM CDT
  TENNYSON BY 955 PM CDT
  ROWENA BY 1010 PM CDT
  MAVERICK BY 1015 PM CDT

THIS INCLUDES THE LOW WATER CROSSINGS...
  FM 1692 CROSSING SALES BRANCH...
  FM 1692 CROSSING CONCHO RIVER...
  FM 1692 CROSSING THE DRAW...
  COUNTY ROAD 367 CROSSING WILLOW CREEK...
  MULE CREEK ROAD CROSSING MULE CREEK...
  POVERTY CANYON CROSSING MULE CREEK...
  SAYNOR CROSSING MULE CREEK...
AND OTHER LOW LYING AND FLOOD PRONE PORTIONS OF RUNNELS...TOM GREEN
AND COKE COUNTIES.

LAT...LON 3161 10053 3193 10024 3161 9991 3157 10000
      3158 10011 3153 10011 3145 10036
TIME...MOT...LOC 0229Z 231DEG 22KT 3158 10036
Special weather statement, May 24, 10:01 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1001 PM CDT SAT MAY 24 2014

TXZ076-250345-
CROCKETT TX-
1001 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT FOR
CROCKETT COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 957 PM CDT...A STRONG THUNDERSTORM WAS LOCATED ABOUT 11 MILES
NORTHWEST OF OZONA...MOVING NORTHEAST AT 25 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF US 190 AND HIGHWAY 163 BY 1010 PM CDT

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 339 AND 364.

LAT...LON 3108 10096 3061 10122 3066 10161 3106 10154
TIME...MOT...LOC 0301Z 241DEG 30KT 3087 10125
Special weather statement, May 24, 10:18 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1018 PM CDT SAT MAY 24 2014

TXZ071-250345-
IRION TX-
1018 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT FOR IRION
COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 1016 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF BARNHART...OR ABOUT 21 MILES NORTH OF OZONA...MOVING NORTHEAST AT
30 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  A FEW SMALL BROKEN TREE BRANCHES...
  AN ISOLATED POWER OUTAGES POSSIBLE...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

THE STRONG THUNDERSTORM WILL BE NEAR...
SOUTHERN IRION COUNTY...MAINLY EAST OF BARNHART

LAT...LON 3108 10126 3138 10095 3122 10071 3108 10084
TIME...MOT...LOC 0318Z 230DEG 24KT 3101 10109
Special weather statement, May 24, 11:16 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1116 PM CDT SAT MAY 24 2014

TXZ071-072-250500-
IRION TX-TOM GREEN TX-
1116 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT FOR
IRION AND TOM GREEN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
  DANGEROUS LIGHTNING
  GUSTY WINDS AND HAIL

AT 1112 PM CDT...AN AREA OF STRONG THUNDERSTORMS WAS LOCATED 3 MILES
SOUTH OF US-67 NEAR THE IRION-TOM GREEN COUNTY LINE...OR ABOUT 9
MILES EAST OF MERTZON...MOVING NORTHEAST AT 40 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  LOCALIZED SHORT DURATION POWER OUTAGES...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKE NASWORTHY BY 1130 PM CDT
  O.C. FISHER RESERVOIR AND SAN ANGELO STATE PARK BY 1135 PM CDT
  SAN ANGELO AND GOODFELLOW AIR FORCE BASE BY 1140 PM CDT
  HARRIET AND VERIBEST BY 1155 PM CDT

LAT...LON 3152 10085 3170 10054 3170 10050 3159 10024
      3138 10011 3111 10055
TIME...MOT...LOC 0415Z 229DEG 33KT 3132 10065
Special weather statement, May 24, 11:35 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1135 PM CDT SAT MAY 24 2014

TXZ072-250500-
TOM GREEN TX-
1135 PM CDT SAT MAY 24 2014

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL MIDNIGHT CDT FOR TOM
GREEN COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
  GUSTY WINDS AND HAIL

AT 1134 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
SAN ANGELO...MOVING NORTHEAST AT 30 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  GOODFELLOW AIR FORCE BASE AND WALL BY 1140 PM CDT
  VERIBEST BY 1155 PM CDT
  HARRIET AND ORIENT BY MIDNIGHT CDT

LAT...LON 3112 10033 3152 10069 3170 10032 3137 10011
      3130 10011
TIME...MOT...LOC 0435Z 218DEG 24KT 3142 10045

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:12 PM CDTSevere Thunderstorm WarningSJTCrockett48 min
May 24, 7:13 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green47 min
May 24, 7:29 PM CDTSpecial Weather StatementSJTColeman31 min
May 24, 7:35 PM CDTSevere Thunderstorm WarningSJTColeman40 min
May 24, 7:45 PM CDTFlash Flood WarningSJTCrockett3 hr
May 24, 7:58 PM CDTSevere Thunderstorm WarningSJTIrion, Sterling, Tom Green32 min
May 24, 8:06 PM CDTSpecial Weather StatementSJTCrockett24 min
May 24, 8:17 PM CDTSevere Thunderstorm WarningSJTCrockett28 min
May 24, 8:20 PM CDTSpecial Weather StatementSJTColeman25 min
May 24, 8:28 PM CDTSpecial Weather StatementSJTTom Green47 min
May 24, 8:35 PM CDTAreal Flood AdvisorySJTColeman115 min
May 24, 8:41 PM CDTAreal Flood AdvisorySJTTom Green109 min
May 24, 8:42 PM CDTSpecial Weather StatementSJTIrion33 min
May 24, 8:44 PM CDTSpecial Weather StatementSJTColeman31 min
May 24, 8:53 PM CDTSevere Thunderstorm WarningSJTCrockett52 min
May 24, 8:55 PM CDTSevere Thunderstorm WarningSJTTom Green35 min
May 24, 9:18 PM CDTSpecial Weather StatementSJTColeman42 min
May 24, 9:27 PM CDTSpecial Weather StatementSJTCrockett33 min
May 24, 9:31 PM CDTSpecial Weather StatementSJTRunnels44 min
May 24, 9:39 PM CDTFlash Flood WarningSJTCrockett3 hr
May 24, 10:01 PM CDTSpecial Weather StatementSJTCrockett44 min
May 24, 10:18 PM CDTSpecial Weather StatementSJTIrion27 min
May 24, 10:24 PM CDTAreal Flood AdvisorySJTTom Green2 hr
May 24, 10:42 PM CDTSevere Thunderstorm WarningSJTIrion, Schleicher33 min
May 24, 10:49 PM CDTAreal Flood AdvisorySJTIrion116 min
May 24, 11:11 PM CDTAreal Flood AdvisorySJTColeman2 hr
May 24, 11:16 PM CDTSpecial Weather StatementSJTTom Green44 min
May 24, 11:35 PM CDTSpecial Weather StatementSJTTom Green25 min
May 25, 12:29 AM CDTSpecial Weather StatementSJTConcho46 min
May 25, 12:32 AM CDTFlash Flood WarningSJTCrockett3 hr
May 25, 12:44 AM CDTSevere Thunderstorm WarningSJTCrockett61 min
May 25, 1:16 AM CDTSpecial Weather StatementSJTBrown, McCulloch, San Saba44 min
May 25, 1:40 AM CDTSevere Thunderstorm WarningSJTCrockett65 min
May 25, 1:49 AM CDTAreal Flood AdvisorySJTBrown116 min
May 25, 1:54 AM CDTAreal Flood AdvisorySJTTom Green111 min
May 25, 2:44 AM CDTSpecial Weather StatementSJTSutton46 min
May 25, 3:27 AM CDTSpecial Weather StatementSJTSchleicher, Sutton33 min
May 25, 3:57 AM CDTSpecial Weather StatementSJTSchleicher, Sutton48 min
May 25, 5:06 AM CDTSevere Thunderstorm WarningSJTKimble, Mason39 min
May 25, 8:08 AM CDTSpecial Weather StatementSJTUpton37 min
May 25, 8:12 AM CDTSpecial Weather StatementSJTSterling33 min
May 25, 8:36 AM CDTAreal Flood AdvisorySJTSterling114 min
May 25, 10:35 AM CDTAreal Flood AdvisorySJTCoke, Irion, Runnels, Sterling, Tom Green6 hr
May 25, 10:50 AM CDTFlash Flood WarningSJTIrion, Sterling, Tom Green3 hr
May 25, 11:29 AM CDTFlash Flood WarningSJTTom Green3 hr
May 25, 12:16 PM CDTFlash Flood WarningSJTCrockett, Schleicher3 hr
May 25, 1:14 PM CDTSpecial Weather StatementSJTMenard46 min
May 25, 1:51 PM CDTSpecial Weather StatementSJTConcho, McCulloch, Menard39 min
May 25, 1:52 PM CDTAreal Flood AdvisorySJTConcho, Menard3 hr
May 25, 2:28 PM CDTSpecial Weather StatementSJTMcCulloch, Mason47 min
May 25, 2:52 PM CDTAreal Flood AdvisorySJTMcCulloch113 min
May 25, 3:08 PM CDTFlash Flood WarningSJTMcCulloch112 min
May 25, 3:14 PM CDTSpecial Weather StatementSJTMcCulloch, San Saba61 min
May 25, 3:30 PM CDTAreal Flood AdvisorySJTSan Saba2 hr
May 25, 4:12 PM CDTFlash Flood WarningSJTSan Saba48 min
May 25, 4:43 PM CDTAreal Flood AdvisorySJTIrion, Tom Green3 hr
May 25, 5:06 PM CDTAreal Flood AdvisorySJTMcCulloch114 min
May 25, 6:08 PM CDTSpecial Weather StatementSJTMason52 min
May 25, 6:30 PM CDTAreal Flood AdvisorySJTSan Saba3 hr

Nearby

Flash Flood Warnings in Texas, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.